# SDR AUS20040210

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 271T00424
- Part serial: 3738
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM FILTER MODULE PRESSURE FILTER BOWL SHEARED OFF. LOSS OF HYDRAULIC FLUID.
